# SDR REXA2019112631673

- Difficulty date: November 13, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: REXA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR PANEL SUPPORT ANGLE STA FS 280AT CABIN PAX (W1) (TCI 53-10-219)
"SUMMARY: ON NRC. 00162 CORROSION LEVEL 2, FLOOR PANEL SUPPORT ANGLE STA FS=280 WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01

"
